# SDR ASAA2015080812764

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,177 hours, 9,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATED.  LIGHT OUT WHEN MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON BOTH TEMP CONTROLLERS.  LEFT TEMP CONTROLLER LOGGED TCV FAULT.  FAULT REST, ON TEMP CONTROLLER LEFT TEMP CONTROLL GROUND VERIFICATION CHECKS NORMAL.
